# SDR DALA13033823757

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND PASS CABIN BS 520 -540, LBL 45 SEAT TRACK GROOVED TWO PLACES . MX REMOVED AND FABRICATED NEW SEAT TRACK SECTION AND FABRICATED REPAIR CHANNEL AND INSTALLED IAW SRM REPAIR 4 AT BS 520 - 540, LBL 45 IN THE SRM 53-00-52.
